# SDR IPXA1564238

- Difficulty date: January 4, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: HFAB53CL011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT CARGO BAY SUPPORT CLIP AT BS 1360,  RBL 19,  WL 149  IS DAMAGED.  REMOVED OLD CLIP, FABRICATED NEW CLIP, SENT TO OSS FOR HEAT-TREAT, RECEIVED TRIMMED, DRILLED AND INSTALLED IAW SRM 51-40-02-0G, 51-30-01-0G, 51-20-01-0G & DWG 146N5393.
